Rhabdomyolysis secondary to a weight-loss prescription.
Аннотация
We present a case of a case of a man in his 70s on multiple medications (including treatment of ischemic heart disease and diabetes who developed significant rhabdomyolysis, complicated by acute kidney injury (AKI) and encephalopathy, while using a compounded medication for weight loss. The patient was admitted to the intensive care unit and progressed favourably after haemodialysis and supportive care. Information regarding the ingestion of weight-loss drugs was unknown at the time of admission and was only discovered after resolution of encephalopathy, raising the possibility of toxin-associated rhabdomyolysis. This case emphasises the need for a thorough clinical history and scrutiny of the safety of weight-loss prescriptions, including preparations that comprise a combination of drugs and supplements that may adversely interact with chronic medications, especially in polymedicated patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.